DSpace university logo mark
詳細検索
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > 020 経済学部・経済学研究科 > 020 紀要 > 經營と經濟 > 第95巻 第3-4号 >

一様分布族のもとでの事後分布に対する大偏差原理


ファイル 記述 サイズフォーマット
Keizai95_3_57.pdf204.51 kBAdobe PDF本文ファイル

タイトル: 一様分布族のもとでの事後分布に対する大偏差原理
その他のタイトル: Large Deviations for the Posterior Distributions of the Parameter of a Uniform Model U (0,θ)
著者: 式見, 拓仙
著者(別表記) : Shikimi, Takuhisa
発行日: 2016年 3月25日
出版者: 長崎大学経済学会 / Economics Society of Nagasaki University
引用: 経営と経済, 95(3-4), pp.57-65; 2016
抄録: In this article, we consider a family of uniform distributions as a statistical model. Assuming that the prior distribution has a smooth, positive density on the parameter space, we prove the large deviation principle of the posterior distributions. We derive the rate functions explicitly. To this end, we apply the Gartner-Ellis theorem to the posterior distributions of the reciprocal of the parameter.
記述: 長崎大学経済学部創立110周年記念論文集 / Essays in Commemoration of the 110th Anniversary of the Faculty of Economics, Nagasaki University
キーワード: posterior distributions / large deviations / the Gartner-Ellis theorem / Laplace's method
URI: http://hdl.handle.net/10069/36322
ISSN: 02869101
資料タイプ: Departmental Bulletin Paper
原稿種類: publisher
出現コレクション:第95巻 第3-4号

引用URI : http://hdl.handle.net/10069/36322

このリポジトリに保管されている文献はすべて著作権により保護されています。
印刷やダウンロード等データの複製は、調査研究・教育または学習を目的とする場合に限定されます。

 

Valid XHTML 1.0! Copyright © 2006-2015 長崎大学附属図書館 - お問い合わせ Powerd by DSpace